Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Treatment advice for partial hair loss - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   hi
Doctor :   how can i help you?
Doctor :   please proceed with your health query
User :   hi sir i have a problem of alopecia arota
Doctor :   ok
User :   can it b cured
User :   ?
Doctor :   it is a hair loss condition that causes the rapid onset of round patches of baldness
Doctor :   usually associated with autoimmune diseases
Doctor :   treatment is possible with immunosupressants
User :   what's it solution
Doctor :   and immunomodulators
User :   can this cure completly
Doctor :   these are all prescription drugs which are given after a detailed examination and investigation for the cause is made out
User :   ok
Doctor :   how many hairs per day do you loose approximately?
User :   a lot of
Doctor :   is the hairloss patchy or diffuse?
Doctor :   is there anyone else in family with such problems?
User :   patchy
User :   no one in the family
Doctor :   has the hairline receded back?
User :   a bit
Doctor :   ok
User :   so wat do u suggest
Doctor :   you will need a tricho-analysis and few tests to determine that it is indeed
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor